| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (damage) issue; a cracked battery compartment with no power.The reporter denied damage to the battery cap.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 24-jan-2019 with the following findings:.During investigation, the pump was returned with cracked battery compartment.The battery cap was also stripped and is unable to secure to power on the pump.A test battery cap is able secure enough and power up the pump.A 12-duration test was completed with test cap with no power loss or rebooting duplicated.Unrelated to the original complaint, the pump powered on to a dim and discolored display.